# SDR CKSA98166

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION ON DOUBLER FS 1050 LONG 31LT.  CLEANED CORROSION ON SPLICE PLATE IAW DC8 SRM 51-1-8.  CORROSION REMOVAL OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  REMOVED SPLICE PLATE IAW DC8 SRM 51-1-20D AND 51-1-21.  FABRICATED REPLACEMENT SPLICE PLATE IAW DOUGLAS DWG 5779936 AND DC8 SRM 53-4-1 FIG 44 SHEET 1 PAGE 161.  TREATED AND PRIMED SPLICE PLATE IAW DC8 SRM 51-1-8.  INSTALLED SPLICE PLATE IAW DC8 SRM 51-1-20D AND 51-1-21.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE NR 04613 TASK NR X0043.
